MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® RELION TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® RELION TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 09409971001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product no longer available for return.
 
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 419 mg/dl and 101 mg/dl.The patient reported that he finished up eating dinner and did not wash his hands prior to testing.The patient stated that he "may" have had some enchilada sauce on his finger.He washed his hands and retested with the 101 mg/dl result.

Brand Name
ACCU-CHEK ® RELION TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key16432109
Report Number3011393376-2023-00495
Device Sequence Number5297895
Product Code NBW
UDI-Device Identifier00681131403276
UDI-Public00681131403276
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K203711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number09409971001
Device Catalogue Number09409971001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient Weight81 KG